Table of content

Journal of Kufa for Mathematics and Computer

مجلة الكوفة للرياضيات والحاسوب

ISSN: 11712076
Publisher: University of Kufa
Faculty: Mathematics and Computer Science
Language: Arabic and English

This journal is Open Access

About

Description of The Journal
The Journal is one of the major contribution to the Scientific Research Programmes at University of Kufa. It is published by Faulty of Mathematics and Computer Sciences at the University of Kufa.
The Journal is mainly concern with publications of a high quality researches that meet the publication conditions in a specialist of Mathematics and Computing. It is quarterly journal, to include two numbers during a year (paper and electronic).
The journal release its first issue successfully in April 2010, followed by four other numbers that contain several papers submitted for publication, of which many papers presented and accepted by our first scientific conference held by our faculty, entitled “Recent Trends in Information Technology and Mathematics for the period 13-14 April 2011 .
The last number V is dedicated to papers presented and accepted at our second scientific research conference, entitled “The First International Scientific Conference for Information Technology , Telecommunications and E-learning for the period 24 – 25 April 2012. The Conference is held by our faculty in co-operation with College of Education for Girls and College for Education, and Research Centre for Information Rehabilitation.

Loading...
Contact info

الهاتف الخاص بالمجلة/07601504330
magazine.csm@uokufa.edu.iq البريد الالكتروني

Table of content: 2018 volume:5 issue:2

Article
Study the Existence and Uniqueness of Global Solution for the Fractional Second Order Nonlinear Integro –Differential Equations with Boundary Conditions

Authors: Ammar Isam Edress
Pages: 1-5
Loading...
Loading...
Abstract

In this paper, the existence of the global solution and its uniqueness is studied for the Second Order Nonlinear Integro–Differential Fractional Equations with boundary conditions by utilizing the Picard approximation method which is given by Sturble, 1962. Furthermore, several given results by Butris, 2010 have been extended.


Article
On Harmonic Index Some Special Graphs with Certain Vertex Gluing Graphs

Authors: Haneen Kareem Aljanabi
Pages: 6-12
Loading...
Loading...
Abstract

The stability of cycloalkanes strain energy, branched alkanes and linear alkanes, can be reasonably modeled using the harmonic index (H), which is commonly defined as H(G)Σ where d(u) denotes the vertex degree of u in graph G. In the current work, public equation is derived to the H index of vertex gluing and certain graphs.


Article
Taylor Galerkin Pressure Correction (TGPC) Finite Element Method for Incompressible Newtonian Cable-Coating Flows

Authors: Alaa H. Al-Muslimawi
Pages: 13-21
Loading...
Loading...
Abstract

Based on Taylor Galerkin /pressure-correction (TGPC) finite element method, this work is concerned with numerical study for incompressible Newtonian cable coating flows. The fluid motion is described by using the Naiver-Stoke equations, which include two essential differential equations. One of them is the equation for conservation of mass and the other one is the equation of conservation of momentum equations.

Table of content: volume:5 issue:2